# SDR ALG2005F00034

- Difficulty date: June 4, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N521AL
- Make and model: Skrsky S76A
- Aircraft serial: 760132
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Part serial: 11595
- Condition: Unserviceable
- Location: Fire Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFORE ENGINE START CHECK OF THE FIRE DETECTION SYSTEM, TEST HAD NO TONE.  MAINTENANCE REMOVED FIRE CONTROL AMPLIFIER SN 11595 AND INSTALLED SERVICEABLE CONTROL AMPLIFIER 2329.  ALL WORK WAS DONE IAW MM.  OPS CHECK WAS GOOD.  (K)
